Allegra-D Allergy & Congestion Coupon 2019 - Up to 80% Discount

Allegra-D Allergy & Congestion Coupons & Prices

(Fexofenadine-Pseudoephed Er)

Coupons & Prices 20 tablet extended release 12 hour, 60-120mg Edit

We're sorry, we couldn't price this drug at this time

Please try another, or try again later.

{{result.pharmacy.name}}

{{result.pharmacy.distance | twoDecimals }} miles away

< 0.1 miles away

{{ result.pricePromo | twoDecimals | currency }}

{{ result.priceOriginal | twoDecimals | currency }}

$5 off only applies on first prescription filled at {{result.pharmacy.name}} using SingleCare.

CVS cards must be used at CVS pharmacies. Not valid at any other pharmacy.

Walmart cards must be used at Walmart pharmacies. Not valid at any other pharmacy.

Walgreens cards must be used at Walgreens pharmacies.

SingleCare partners with major pharmacies

  • CVS
  • Target
  • Longs Drugs
  • Walmart
  • Kroger
  • Fry's
  • Harris Teeter
  • Walgreens
  • Duane Reade

I am a pharmacy technician and I use this app all the time. It is awesome. I'm always trying to help others when they come in with no insurance and are trying to decide whether to get the antibiotics or inhaler.

Robert W.

My husband was between jobs and we had no insurance. Walmart employees told us about SingleCare and it saved us 220.00. I am not kidding! We were floored and so happy. I tell everyone about SingleCare.

Kimberly F.

Compared to GoodRx, SingleCare is a lot cheaper. My husband and I lost our insurance after 33 years of coverage. Thank you!

Sarah P.

Allegra-D Allergy & Congestion

(fexofenadine-pseudoephed er)
fex-oh-FEN-a-deen

Consumer Forms Long Acting Tablet, 24 Hour Tablet

Consumer Routes By mouth

Therapeutic Classes Antihistamine, Less-Sedating/Decongestant Combination, Antihistamine/Decongestant Combination

Uses
  • Treats allergy (hay fever) symptoms such as sneezing, runny or stuffy nose, itchy throat, and itchy or watery eyes. This medicine is a combination of an antihistamine and a decongestant.
  • You should not use this medicine if you have had an allergic reaction to fexofenadine or pseudoephedrine. Tell your doctor if you have ever had an allergic reaction to any drug. You should not use this medicine if you have narrow-angle glaucoma, severe hypertension, or severe heart disease, or if you are unable to urinate. You should not use this medicine if you have used an MAO inhibitor such as Eldepryl®, Marplan®, Nardil®, or Parnate® within the past 14 days.
Directions
  • Your doctor will tell you how much medicine to use. Do not use more than directed.
  • Swallow the tablet whole. Do not crush, chew, or break the tablet.
  • Oral routeIt is best to take this medicine on an empty stomach.
  • This medicine is not for children under 12 years of age.
Warnings
  • Make sure your doctor knows if you are pregnant or breast feeding.
  • Tell your doctor if you have diabetes, glaucoma, heart disease, high blood pressure, or an overactive thyroid. Make sure your doctor knows if you have kidney disease, or trouble urinating due to an enlarged prostate.
  • Decrease in how much or how often you urinate.
  • Fast, irregular, or pounding heartbeat.
  • Hallucinations.
  • Lightheadedness, fainting, or convulsions (seizures).
  • Problems with urination.
  • Severe weakness, dizziness, tremors, or trouble sleeping.
Side effects
  • Allergic reaction: Itching or hives, swelling in your face or hands, swelling or tingling in your mouth or throat, chest tightness, trouble breathing
  • Cough, sneezing, sore throat, chest congestion.
  • Decrease in how much or how often you urinate.
  • Fast, irregular, or pounding heartbeat.
  • Hallucinations.
  • Lightheadedness, fainting, or convulsions (seizures).
  • Severe weakness, dizziness, tremors, or trouble sleeping.
  • Problems with urination.
  • Dry mouth, irritated throat.
  • Sweating or increased thirst.
  • Headache, drowsiness.
  • Feeling restless, anxious, fearful, or excited.
  • Nausea or upset stomach.
Avoid
  • Avoid drinking fruit juices such as apple juice, orange juice, and grapefruit juice while you are using this medicine.
  • Make sure your doctor knows about all other medicines you are using, especially erythromycin (E-Mycin®, E.E.S.®), digoxin (Lanoxin®), ketoconazole (Nizoral®), or medicine for high blood pressure.
  • Tell your doctor if you are using an antacid such as Maalox®. Certain antacids should not be taken together with fexofenadine/pseudoephedrine. Ask your doctor about how much time to allow between taking this medicine and taking an antacid.
  • Do not use any other allergy or cold medicines with fexofenadine/pseudoephedrine unless your doctor tells you to.

Saving on prescriptions has never been easier

  • Step One

    Find your prescription

  • Step Two

    Compare pricing

  • Step Three

    Save at the pharmacy